期刊文献+

Inequalities on the Inner Radius of Univalency and the Norm of Pre-Schwarzian Derivative 被引量:4

Inequalities on the Inner Radius of Univalency and the Norm of Pre-Schwarzian Derivative
原文传递
导出
摘要 In this paper, we get a lower bound of inner radius of univalency of Schwarzian derivative by means of the norm of pre-Schwarzian derivative. Furthermore, we apply the theory of Universal Teichmuller Space to explain its geometric meaning which shows the relationship between the inner radius in Universal Teichmuller Space embedded by Schwarzian derivative and the norm defined in Universal Teichmuller Space embedded by pre-Schwarzian derivative. In this paper, we get a lower bound of inner radius of univalency of Schwarzian derivative by means of the norm of pre-Schwarzian derivative. Furthermore, we apply the theory of Universal Teichmuller Space to explain its geometric meaning which shows the relationship between the inner radius in Universal Teichmuller Space embedded by Schwarzian derivative and the norm defined in Universal Teichmuller Space embedded by pre-Schwarzian derivative.
出处 《Acta Mathematica Sinica,English Series》 SCIE CSCD 2009年第1期59-64,共6页 数学学报(英文版)
基金 Supported by China Postdoctoral Science Foundation funded project (No. 20080430571) Jiangxi Educa tional Bureau Foundation (No. G JJ08163)
关键词 Pre-Schwarzian derivative inner radius of univalency Universal Teichmuller Space Pre-Schwarzian derivative, inner radius of univalency, Universal Teichmuller Space
  • 相关文献

参考文献2

二级参考文献1

共引文献16

同被引文献28

引证文献4

二级引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部